Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 5, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Feb 1, 2011, 8:38 AM CST for Jefferson County, Orange County, Texas. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 1, 2011, 8:38 AM CST (14:38 UTC)
- Expired
- Feb 1, 2011, 9:30 AM CST
- In force
- 52 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 71 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 1, 8:44 AM CST | TSTM WND DMG | 5 S Vidor, TX | TREE DOWN ALONG HWY 105 IN SOUTH VIDOR |
| Feb 1, 8:44 AM CST | TSTM WND DMG | Rose City, TX | POWER LINES DOWN IN ROSE CITY AND VIDOR |
| Feb 1, 9:06 AM CST | MARINE TSTM WIND 40 | 1 E Sabine Pass, LA | |
| Feb 1, 9:25 AM CST | TSTM WND GST 56 | Orange, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 381 m²/s²
- 0-3 km storm-relative helicity
- 478 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.2
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS54 KLCH 011438
SVRLCH
TXC245-361-011530-
/O.NEW.KLCH.SV.W.0005.110201T1438Z-110201T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
838 AM CST TUE FEB 1 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...SABINE PASS...PORT NECHES...PORT ARTHUR...
NEDERLAND...GROVES...CENTRAL GARDENS...
ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...WEST ORANGE...VIDOR...ORANGE...MAURICEVILLE...
BRIDGE CITY...
* UNTIL 930 AM CST
* AT 839 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH...FROM 6 MILES NORTHWEST OF MAURICEVILLE TO 20
MILES WEST OF SABINE PASS...MOVING EAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ORANGEFIELD...PORT NECHES...PORT ARTHUR AND GROVES BY 845 AM CST...
FOREST HEIGHTS AND BRIDGE CITY BY 850 AM CST...
WEST ORANGE...SABINE PASS AND ORANGE BY 855 AM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3024 9399 3024 9371 3019 9370 3002 9375
2997 9379 2998 9381 2995 9385 2983 9394
2979 9394 2977 9389 2971 9385 2967 9386
2967 9406 2961 9421 2961 9426
TIME...MOT...LOC 1439Z 256DEG 50KT 3028 9389 2964 9413
$$2 follow-up statements
670
WWUS54 KLCH 011501
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
901 AM CST TUE FEB 1 2011
TXC245-361-011530-
/O.CON.KLCH.SV.W.0005.000000T0000Z-110201T1530Z/
JEFFERSON TX-ORANGE TX-
901 AM CST TUE FEB 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CST
FOR EASTERN ORANGE AND EAST CENTRAL JEFFERSON COUNTIES...
AT 859 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 10 MILES EAST OF MAURICEVILLE TO 8 MILES SOUTHEAST OF SEA RIM
STATE PARK..MOVING EAST AT 45 MPH.
THIS STORM HAS PRODUCED SOME TREE DAMAGE IN VIDOR ALONG WITH
NUMEROUS POWER OUTAGES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM CST TUESDAY AFTERNOON
FOR SOUTHWESTERN LOUISIANA.
&&
LAT...LON 2967 9406 3023 9387 3024 9371 3020 9372
3018 9370 3002 9375 2997 9379 2998 9381
2995 9385 2983 9394 2979 9394 2977 9389
2971 9385 2967 9386
TIME...MOT...LOC 1500Z 262DEG 41KT 3025 9370 2961 9394
$$
BRAZZELL722
WWUS54 KLCH 011524
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
924 AM CST TUE FEB 1 2011
TXC245-361-011534-
/O.EXP.KLCH.SV.W.0005.000000T0000Z-110201T1530Z/
JEFFERSON TX-ORANGE TX-
924 AM CST TUE FEB 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ORANGE AND EAST
CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT 930 AM CST...
LAT...LON 2967 9406 3023 9387 3024 9371 3020 9372
3018 9370 3002 9375 2997 9379 2998 9381
2995 9385 2983 9394 2979 9394 2977 9389
2971 9385 2967 9386
TIME...MOT...LOC 1524Z 262DEG 41KT 3029 9338 2965 9363
$$
BRAZZELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 8:19 AM CST, 19 minutes earlier.
Area forecast discussion, Feb 1, 8:19 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
819 AM CST TUE FEB 1 2011
.DISCUSSION...UPDATED THE GRIDS TO RAISE POPS AND SHOW FALLING
TEMPERATURES IN THE WAKE OF THE FRONT. ALSO WENT AHEAD AND ISSUED
A WIND CHILL ADVISORY TONIGHT ACROSS THE NORTHWEST HALF OF THE
FORECAST AREA WHERE WIND CHILLS ARE FORECAST TO DROP BELOW 13
DEGREES.
BRAZZELL
&&
.PREV DISCUSSION... /ISSUED 545 AM CST TUE FEB 1 2011/
DISCUSSION...
CONCERNING THE 01/12Z TAF ISSUANCE.
AVIATION...
A VERY STRONG ARCTIC COLD FRONT IS MOVING RAPIDLY INTO EAST TEXAS
AT OVER 40 KNOTS. EXPECT THIS FRONT TO REACH THE KBPT AREA AROUND
01/15Z...KLCH/KAEX AROUND 01/17Z...AND KLFT/KARA AROUND 01/19Z.
AHEAD OF THE FRONT...EXPECT IFR CEILINGS WITH SCATTERED SHOWERS
AND THUNDERSTORMS. SOUTHEAST WIND GUSTS WILL BE NEAR 20 KNOTS.
A BAND OF STORMS SHOULD LINE UP RIGHT ALONG THE FRONT. BRIEF HEAVY
RAIN WILL REDUCE VISIBILITIES TO IFR LEVELS...AND WIND GUSTS
BETWEEN 35 AND 40 KNOTS CAN BE EXPECTED WITH THESE STORMS.
BEHIND THE FRONT...WINDS WILL SHIFT TO THE NORTHWEST WITH
SUSTAINED SPEEDS AROUND 20 KNOTS AND GUSTS TO OVER 25 KNOTS. SOME
SCATTERED SHOWERS AND IFR/MVFR CEILINGS WILL ALSO CONTINUE BEHIND
THE FRONT FOR A FEW HOURS. VFR CONDITIONS ARE EXPECTED BY THIS
EVENING AS THE MUCH DRIER AIR MASS TAKES HOLD.
RUA
PREV DISCUSSION... /ISSUED 503 AM CST TUE FEB 1 2011/
SYNOPSIS...LOW PRESSURE MOVING INTO NORTHEAST TEXAS AND
INTENSIFYING AS IT MOVES INTO ARKANSAS WILL ACCELERATE A STRONG
COLD FRONT WHICH WILL MOVE THROUGH SOUTHEAST TEXAS THIS MORNING,
CENTRAL AND SOUTHWEST LOUISIANA AROUND NOON, AND SHOULD BE THROUGH
ACADIANA BY LATE AFTERNOON. ARCTIC AIR IN THE WAKE OF THIS FRONT
WILL BRING A HARD FREEZE TO MOST OF THE AREA TONIGHT AND FOR THE
NEXT NIGHT AS WELL.
SHORT TERM...TEMPERATURES WILL BE MAXING OUT EARLY THIS MORNING
WITH A RAPID FALL INTO THE 40S FOR ALL EXCEPT ACADIANA THIS AFTERNOON.
DID NOT GO NEARLY AS COLD AS GUIDANCE FOR LOW TEMPS TONIGHT DUE TO
STRONG AND GUSTY WINDS. STRONG COLD AIR ADVECTION WILL PERSIST
OVER THE NEXT 36 HOURS AND SHOULD HELP KEEP TEMPS BELOW GUIDANCE
VALUES LATE TUESDAY THROUGH EARLY THURSDAY WITH ADDITIONAL HARD FREEZES.
LONG TERM...BACKED OFF ON THE SNOW COVERAGE FOR FRIDAY MIXING IN
WARMER EUROPEAN TEMPERATURES WITH THE COLDER GFS. WILL JUST CLIP A
PORTION OF INTERIOR SOUTHEAST TEXAS. THAT SAID, POPS INCREASED TO
CHANCE.
MARINE...CHOSE NOT TO GO WITH A GALE WARNING AND EXTENDED THE
SMALL CRAFT ADVISORY INTO EARLY THURSDAY IN THE PERSISTENTLY
STRONG NORTHERLY FLOW. ADDITIONAL WAVES DEVELOPING ALONG THE FRONT
BEYOND THE COASTAL WATERS WILL ASSIST IN KEEPING THE GRADIENT TIGHT.
AS THE FRONT MOVES INTO OUR WESTERN WATERS, BRIEF GUSTS TO GALE
FORCE ARE POSSIBLE AND WILL BE BEST HANDLED BY AN SMW IF
NECESSARY.
SWEENEY
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 64 25 38 26 42 / 100 10 10 10 30
KBPT 65 24 38 23 38 / 100 10 10 10 30
KAEX 64 24 36 24 38 / 100 10 10 10 20
KLFT 66 29 41 28 41 / 100 10 10 10 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY
FOR THE FOLLOWING ZONES: ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...JEFFERSON DAVIS...
RAPIDES...ST. LANDRY...VERNON.
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: ALLEN...BEAUREGARD...RAPIDES...
VERNON.
FREEZE WARNING UNTIL 10 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ACADIA...IBERIA...LAFAYETTE...LOWER ST. MARTIN...ST.
MARY...UPPER ST. MARTIN...VERMILION.
TX...HARD FREEZE WARNING FROM 8 PM THIS EVENING TO 2 PM CST WEDNESDAY
FOR THE FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...
NEWTON...ORANGE...TYLER.
WIND ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR THE
FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
ORANGE...TYLER.
WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: HARDIN...JASPER...NEWTON...TYLER.
GM...SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST FRIDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM...
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM NOON TODAY TO MIDNIGHT CST TONIGHT FOR
THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE...
VERMILION BAY.
&&Hazardous weather outlook, Feb 1, 5:29 AM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 529 AM CST TUE FEB 1 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-021030- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 529 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS THE AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THIS IS MAINLY DUE TO A FAST MOVING COLD FRONT WHICH WILL BE SWEEPING THROUGH THIS MORNING AND EARLY THIS AFTERNOON FROM THE NORTHWEST. DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT. A WIND ADVISORY IS ALSO IN EFFECT AS WELL AS A SMALL CRAFT ADVISORY AND A LOW WATER ADVISORY FOR THE INLAND WATERWAYS. A HARD FREEZE WARNING HAS BEEN ISSUED FOR ALL EXCEPT ACADIANA TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY TEMPERATURES ABOUT 15 DEGREES BELOW NORMAL WILL CONTINUE THROUGH FRIDAY AS ARCTIC AIR PLUNGES SOUTHWARD. ADDITIONAL HARD FREEZES ARE EXPECTED WEDNESDAY NIGHT THROUGH FRIDAY NIGHT. THERE IS A CHANCE OF WINTRY PRECIPITATION OVER PORTIONS OF THE INTERIOR OF SOUTHEAST TEXAS LATE THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-021030- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 529 AM CST TUE FEB 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A DENSE FOG ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS UNTIL NOON WHEN THE COLD FRONT MOVES THROUGH. WINDS COULD BRIEFLY REACH GALE FORCE NEAR THE FRONT. A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT DUE TO STRONG AND PERSISTENT NORTHERLY WINDS INTO EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... WE MAY BE CONTACTING RIG SPOTTERS FOR VERIFICATION ON SPECIAL MARINE WARNINGS THIS MORNING. SWEENEY
In the hours before
Special weather statement, Feb 1, 6:39 AM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
639 AM CST TUE FEB 1 2011
TXZ180-181-201-011345-
JASPER TX-TYLER TX-HARDIN TX-
639 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...TYLER AND HARDIN
COUNTIES UNTIL 745 AM CST...
AT 635 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF
CHESTER TO 36 MILES WEST OF BATSON...MOVING EAST AT 45 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
CHESTER BY 655 AM...
VOTAW...ROCKLAND AND COLMESNEIL BY 710 AM...
WOODVILLE AND THICKET BY 715 AM...
BATSON BY 720 AM...
EBENEZER...WILDWOOD AND WARREN BY 725 AM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3050 9455 3102 9466 3107 9458 3104 9447
3112 9405 3115 9404 3115 9401 3013 9448
3012 9462 3048 9474
RUASpecial weather statement, Feb 1, 7:35 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
735 AM CST TUE FEB 1 2011
TXZ180>182-201-215-216-011430-
NEWTON TX-JASPER TX-TYLER TX-HARDIN TX-JEFFERSON TX-ORANGE TX-
735 AM CST TUE FEB 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...JASPER...TYLER...
HARDIN...JEFFERSON AND ORANGE COUNTIES UNTIL 830 AM CST...
AT 731 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 30 MILES
NORTH OF BROOKELAND TO 30 MILES SOUTHWEST OF HAMSHIRE...MOVING EAST
AT 45 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
BROWNDELL...SPURGER...SOUR LAKE AND NOME BY 740 AM...
CANEY HEAD...SILSBEE...MAGNOLIA SPRINGS AND LUMBERTON BY 745 AM...
HARRISBURG AND ROGANVILLE BY 750 AM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
LAT...LON 3108 9424 3121 9354 3110 9356 3104 9351
3098 9357 3093 9353 3069 9362 3055 9373
3044 9370 3034 9376 3026 9370 2998 9378
2983 9394 2967 9386 2967 9406 2956 9437
2989 9438 2990 9446 3011 9446 3012 9461
RUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 31, 11:46 PM CST | Dense Fog Advisory | LCH | 6 hr | |
| Feb 1, 2:49 AM CST | Hard Freeze Warning | LCH | Hardin, Tyler | 31 hr |
| Feb 1, 6:39 AM CST | Special Weather Statement | LCH | Hardin, Tyler | 66 min |
| Feb 1, 7:35 AM CST | Special Weather Statement | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 55 min |
| Feb 1, 8:12 AM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange, Tyler | 33 min |
| Feb 1, 8:15 AM CST | Wind Chill Advisory | LCH | Hardin, Tyler | 26 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.